# SDR SWAA2015072042049

- Difficulty date: July 10, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 34,522 hours, 20,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A0060
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT ATTACH CHANNEL CRACKED AT BS 540, BETWEEN RBL 1 TO 24.  R & R CHANNEL IAW SRM & DWG.
